Alert archive / Kansas / Frost Advisories in 2016

Frost Advisory 1, NWS Dodge City, KS

April 11, 201617 counties in Kansas

NWS Dodge City, KS issued this frost advisory at Apr 11, 2016, 3:36 AM CDT for 17 counties in Kansas. It took effect at Apr 12, 2016, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2016, 3:36 AM CDT (08:36 UTC)
In effect from
Apr 12, 2016, 4:00 AM CDT
Expired
Apr 12, 2016, 8:34 AM CDT
In force
5 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pratt County, KS, Scott County, KS, Seward County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 5 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.6 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2541 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WWUS73 KDDC 110836
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
336 AM CDT MON APR 11 2016

KSZ031-046-065-066-112100-
/O.NEW.KDDC.FZ.W.0001.160412T0900Z-160412T1400Z/
ELLIS-RUSH-PAWNEE-STAFFORD-
INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED...
ST. JOHN...STAFFORD...MACKSVILLE
336 AM CDT MON APR 11 2016

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. 

* TEMPERATURE...29 TO 32

* IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE
  COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ030-043>045-063-064-076>081-086>090-112100-
/O.NEW.KDDC.FR.Y.0001.160412T0900Z-160412T1400Z/
TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY...
SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
336 AM CDT MON APR 11 2016

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT TUESDAY. 

* TEMPERATURE...33 TO 35

* IMPACTS...SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED IF
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BURGERT
4 follow-up statements
083 
WWUS73 KDDC 111813
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
113 PM CDT MON APR 11 2016

...COLD TEMPERATURES ACROSS SOUTHWEST KANSAS TONIGHT AND TUESDAY
MORNING...

KSZ031-046-065-066-121200-
/O.CON.KDDC.FZ.W.0001.160412T0900Z-160412T1400Z/
ELLIS-RUSH-PAWNEE-STAFFORD-
INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED...
ST. JOHN...STAFFORD...MACKSVILLE
113 PM CDT MON APR 11 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
TUESDAY...

* TEMPERATURE...29 TO 32.

* IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE
  COLD TEMPERATURES NEAR SUNRISE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ030-043>045-063-064-076>081-086>090-121200-
/O.CON.KDDC.FR.Y.0001.160412T0900Z-160412T1400Z/
TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY...
SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
113 PM CDT MON APR 11 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
TUESDAY...

* TEMPERATURE...33 TO 35. LOCALLY COLDER TEMPERATURES IN LOW LYING
  AREAS.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED BY THESE
  COLD TEMPERATURES NEAR SUNRISE TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TURNER
421 
WWUS73 KDDC 120900
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
400 AM CDT TUE APR 12 2016

KSZ031-046-065-066-121400-
/O.CON.KDDC.FZ.W.0001.000000T0000Z-160412T1400Z/
ELLIS-RUSH-PAWNEE-STAFFORD-
INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED...
ST. JOHN...STAFFORD...MACKSVILLE
400 AM CDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...28 TO 32.

* IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE
  COLD TEMPERATURES NEAR SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ030-043>045-063-064-076>081-086>090-121400-
/O.CON.KDDC.FR.Y.0001.000000T0000Z-160412T1400Z/
TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY...
SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
400 AM CDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...33 TO 35. LOCALLY COLDER TEMPERATURES IN LOW
  LYING AREAS.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED BY THESE
  COLD TEMPERATURES NEAR SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
834 
WWUS73 KDDC 120930
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
430 AM CDT TUE APR 12 2016

KSZ031-046-065-066-121400-
/O.CON.KDDC.FZ.W.0001.000000T0000Z-160412T1400Z/
ELLIS-RUSH-PAWNEE-STAFFORD-
INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED...
ST. JOHN...STAFFORD...MACKSVILLE
430 AM CDT TUE APR 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...29 TO 32.

* IMPACTS...RECENTLY BLOOMED VEGETATION MAY BE DAMAGED BY THESE 
  COLD TEMPERATURES NEAR SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS MAY KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ061-062-074-075-121400-
/O.NEW.KDDC.FG.Y.0004.160412T0930Z-160412T1400Z/
HAMILTON-KEARNY-STANTON-GRANT-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
JOHNSON CITY...ULYSSES
430 AM CDT TUE APR 12 2016 /330 AM MDT TUE APR 12 2016/

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* VISIBILITY...DOWN TO A QUARTER MILE OR LESS AT TIMES.

* IMPACTS...BE ALERT FOR RAPID CHANGES IN VISIBILITY...LESS THAN A
  QUARTER MILE OVER SHORT DISTANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

KSZ030-043>045-063-064-076>081-086>090-121400-
/O.CON.KDDC.FR.Y.0001.000000T0000Z-160412T1400Z/
TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY...
SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
430 AM CDT TUE APR 12 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...33 TO 35. LOCALLY COLDER TEMPERATURES IN LOW 
  LYING AREAS. 

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED BY THESE 
  COLD TEMPERATURES NEAR SUNRISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
857 
WWUS73 KDDC 121334
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
834 AM CDT TUE APR 12 2016

KSZ031-046-065-066-121445-
/O.CAN.KDDC.FZ.W.0001.000000T0000Z-160412T1400Z/
ELLIS-RUSH-PAWNEE-STAFFORD-
INCLUDING THE CITIES OF...PHEIFER...HAYS...LA CROSSE...LARNED...
ST. JOHN...STAFFORD...MACKSVILLE
834 AM CDT TUE APR 12 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING.

$$

KSZ061-062-074-075-121445-
/O.CAN.KDDC.FG.Y.0004.000000T0000Z-160412T1400Z/
HAMILTON-KEARNY-STANTON-GRANT-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
JOHNSON CITY...ULYSSES
834 AM CDT TUE APR 12 2016 /734 AM MDT TUE APR 12 2016/

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
DENSE FOG ADVISORY. 

AREAS OF DENSE FOG WILL CONTINUE TO DISSIPATE THROUGH 9 AM.

$$

KSZ030-043>045-063-064-076>081-086>090-121445-
/O.CAN.KDDC.FR.Y.0001.000000T0000Z-160412T1400Z/
TREGO-SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...SCOTT CITY...
SCOTT STATE LAKE...DIGHTON...NESS CITY...GARDEN CITY...JETMORE...
HANSTON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
LIBERAL...MEADE...PLAINS CITY...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...LAKE COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA
834 AM CDT TUE APR 12 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES WILL WARM THROUGH THE MORNING.

$$

TURNER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Apr 11, 3:03 AM CDT, 33 minutes earlier.

Area forecast discussion, Apr 11, 3:03 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
303 AM CDT MON APR 11 2016

...Updated Short term and Long term discussions...

.SHORT TERM...(Today and tonight)
Issued at 301 AM CDT Mon Apr 11 2016

Convection this morning will continue across south central Kansas
given the 700mb to 500mb lapse rates associated with an upper
level wave as it crosses south central Kansas. At this time severe
weather are not expected but occasional lightning can be expected
through the early morning hours.

This precipitation in south central Kansas will become more
widely scattered early this morning as precipitation chances
across western Kansas starts to increase as an area of mid level
moisture and frontogenisis crosses western Kansas between 15z and
21z Monday. Based on the expected precipitation and prolonged
cloud cover in southwest and south central Kansas do not expect
temperatures to warm much today. The previous forecast appears to
have a good handle with keeping temperatures on the cool side
today under cloudy skies. Will keep highs today mainly in the
upper 40s to around 50 in southwest Kansas. In north central
Kansas the skies are expected to clear sooner so afternoon
temperatures here may end up being 10 to near 15 degrees warmer
compared to the highs in far southwest Kansas. Given the increase
in precipitation chances early today some locations across
southwest Kansas has the potential to pick up another quarter of
an inch of rainfall after 7am today.

Light winds and clearing skies tonight will provide favorable
conditions for temperatures to fall back at least into the low to
mid 30s by early Tuesday morning. The coolest temperatures
overnight are expected to be across north central and south
central Kansas based on where the surface ridge axis will be
between 09z and 12z Tuesday. In this area will trend towards the
cooler guidance. Further west a southerly winds is expected to
develop after midnight and even a few of the models suggests that
clouds may linger near the Colorado border through the early
morning hours.

Given the expected lows tonight will go ahead an issue a frost
advisory for south central and most of western Kansas. Currently
have temperatures falling below 32 degrees in north central Kansas
so will issue a freeze warning for this area tonight.

.LONG TERM...(Tuesday through Sunday)
Issued at 301 AM CDT Mon Apr 11 2016

After a chilly start Tuesday morning the NAM and GFS models
soundings indicating highs Tuesday afternoon should warm back into
the low to mid 60s under a mostly sunny sky.

Models this morning remain in good agreement with a warming trend
mid to late week as the next upper level low exits the eastern
Pacific and crosses the western United States. High temperatures
on Wednesday should easily climb back into the 70s with near 80
degrees highs being possible across portions of far western Kansas
on Thursday. As this next upper level system deepens late week
near the four corners region a gusty south wind across the central
and southern plains will begin to draw more humid air back into
western Kansas. Based on the stronger wind speeds late week along
with higher surface dew points returning the low temperatures late
week should easily average around 15 degrees above the seasonal
normals. By Saturday the precipitation chances will be on the
increase across western Kansas given the return of low level
moisture along with any embedded upper wave preceding the main
upper level system as it slowly moves east across New Mexico.
Precipitation chances for western Kansas will continue until this
upper low finally crosses the Central and Southern Plains Sunday
night or Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1203 AM CDT Mon Apr 11 2016

A northeast wind at around 15 knots will continue through early
Monday morning as a surface cold front slowly moves south across
Oklahoma and the Texas Panhandle. Behind this cold front scattered
convection will increase in coverage in the GCK and DDC areas
through 12z Monday as ceilings lower into the MVFR category
between 12z and 15z Monday based on NAM BUFR soundings. HYS area
is expecting VFR conditions through early Monday. MVFR to low VFR
ceilings can be expected through late day at DDC and GCK as the
chance for rain continues. The rain chances will end between 18z
and 21z Monday at DDC and GCK with clearing conditions the
developing late day and early Monday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  50  33  63  39 /  60   0   0   0
GCK  51  34  66  39 /  60  10   0   0
EHA  47  35  65  41 /  50  10   0   0
LBL  48  34  65  41 /  50  10   0   0
HYS  60  31  65  38 /  20   0   0   0
P28  57  33  65  39 /  50   0   0   0

&&

.DDC Watches/Warnings/Advisories...
Frost Advisory from 3 AM to 9 AM CDT Tuesday for KSZ030-043>045-
063-064-076>081-086>090.

Freeze Warning from 3 AM to 9 AM CDT Tuesday for KSZ031-046-065-
066.

&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Burgert
Hazardous weather outlook, Apr 10, 2:16 PM CDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
216 PM CDT SUN APR 10 2016

KSZ030-031-043>046-061>066-074>081-084>090-111930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
216 PM CDT SUN APR 10 2016 /116 PM MDT SUN APR 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DISCUSSION...MOST OF THE SEVERE WEATHER WILL BE EAST AND SOUTH OF
THE FORECAST DISTRICT. BARBER COUNTY COULD SEE QUARTER SIZE HAIL
AND 60 MPH WINDS.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DISCUSSION...AREAS OF FROST WILL BE POSSIBLE EARLY TUESDAY
MORNING.

THERE WILL BE A CHANCE FOR THUNDERSTORMS FROM LATE THURSDAY
THOROUGH THE START OF THE WEEKEND PERIOD. AT THIS IT IS TOO EARLY
TO TELL IF ANY OF THESE STORMS WILL BE STRONG OR EVEN SEVERE.

HAZARDS WEATHER RISK...

  MONDAY...
  ELEVATED FROST RISK.
  LIMITED FIRE WEATHER RISK.

  TUESDAY...
  ELEVATED FROST RISK.
  LIMITED FIRE WEATHER RISK.

  WEDNESDAY...
  LIMITED FIRE WEATHER RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

  SATURDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
BARBER COUNTY.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:36 AM CDTFreeze WarningDDCEllis, Pawnee, Rush, Stafford29 hr
Apr 11, 11:30 AM CDTAreal Flood WarningDDCHaskell, Seward6 hr

Nearby

Frost Advisories in Kansas, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.